MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-31-81-80-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Death (1802)
Date of Event 06/22/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
Other product used: plug-in leg information: model no.Sg-hbl-56-12, lot no.Cl60954-1, manufacture date.17 march 2015, expiry date.16 march 2017.Proximal extender information: model no.Sg-hpe-31-38, lot no.Cq59955-1, manufacture date.18 february 2015, expiry date.17 february 2017.A full review of the device history record for these devices has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the devices have not met the final release criteria.From a review of the patient's anatomy, the proximal neck is highly angulated.The physician has stated that due to the first time use of the product, it was difficult to land the proximal extender as it is short in length.Review of the patient scans identified anatomical issues and concerns regarding device selection.
 
Event or Problem Description
Original evar was performed on (b)(6) 2016.After placing the main body and a contra-lateral limb, the physician inflated a balloon catheter.The final angiography revealed a type 1a endoleak in the proximal portion.The physician re-ballooned, however, the endoleak was not resolved.The physician placed a proximal extender (sg-hpe), however the endoleak still remained.Finally, an endurant cuff (medtronic) was implanted.On final run, the type 1a and type 4 remained.The procedure was finished and the patient was to be followed-up.Update received on 22 jun 2016, the aneurysm had ruptured and the patient died.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, oxfordshire OX11 7HJ
UK  OX11 7HJ
MDR Report Key5789084
Report Number3004753364-2016-00021
Device Sequence Number1195950
Product Code MIH
UDI-Device Identifier05055715611893
UDI-Public(01)05055715611893(17)170210(10)CP59770-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2017
Device Model NumberSG-HBB-31-81-80-12
Device Lot NumberCP59770-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2016
Initial Report FDA Received Date07/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age75 YR